MathSciNet Relay Station
MathSciNet bibliographic data
MR1610924 46L30 (28C15 46A55)
Bunce, L. J.; Saitô, Kazuyuki; Wright, J. D. Maitland A Dixmier-Schaefer-Zhang theorem for operator algebras. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2975–2979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement